# SDR SWAA2024041160763

- Difficulty date: March 8, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 66,677 hours, 39,916 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 S23r
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER 23R,  BS 540 IN THE FWD CARGO COMPARTMENT.    REPAIRED THE STRINGER BETWEEN B 540 - 500D IAW SRM 51-40-02 & DRAWING 143A3250, REV A, SRM 53-00-03-2R-1 REPAIR 1, PARAGRAPH 4, ITEM A TO J, FIGURE 206, SHEET 1 Y 2, TABLE 201.
